Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

On immunomodulation, taking azoran, blood count less. Is it safe to continue the medicine?

Dear Doctor, I am avishek 28yrs,6ft.&72kgs. I am on immunomodulatio on follow-up since 2010 and took AZORAN 50mg x3 tabs/day upto august 2011, at present continuing 50mgx2tabs/day .MY blood counts are more or less normal. HOW LONG SHOULD I CONTINUE THE MEDICINE ? IS IT SAFE TO CONTINUE FURTHER ? With thanks AVISHEK DUTTA GUPTA.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
AZORAN is prescribed in various conditions like for prevention of organ transplant and various auto immune diseases.
If you are tolerating the drug well without any side effects and if your blood counts and liver function tests are normal,then you should keep taking the drug.
Generally this drug is given for many years.
Data suggests that it is safe to use for 5 years and may be for many more years.
Keep in regular contact with your treating doctor,have faith in him and abide by his instructions.
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor